# SDR GTIA2021070535843

- Difficulty date: July 1, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 26,470 hours, 10,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-1 DOOR ASSIST ACCUMLUATER LOW.-SERVICED R-1 DOOR ASSIST ACCUMULATOR IAW AMM 52-10-00.
